Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dermatitis Update - Progress after 4 days of Protopic - August 6, 2017

Progress photo on dermatitis caused by AHA 10%. This is the 4th day after starting the prescription called Protopic - a topical steroid cream. Note that rash is almost gone. 

Rash completely healed within 7 days and my skin was clear for the first time in months. 

 


    From the album:

    Acne.org Experience - Caution!

    • 12 pictures
    • 0 comments
    • 1 image comment

    Photo Information for Dermatitis Update - Progress after 4 days of Protopic - August 6, 2017


    Recommended Comments

    There are no comments to display.

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×